# SDR CA110912002

- Difficulty date: September 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW REPORTED THAT THEY RECEIVED A RT OIL PRESS LOW MESSAGE IN CLIMB THRU FL23.  THEY PERFORMED A RT ENG SHUTDOWN, EMERGENCY LANDING WAS DECLARED.  UPON LANDING, CREW FOUND THE RT ENGINE LOWER COWLING HAD HEAVY OIL STREAKING.  PERFORMED AN INSPECTION OF THE RT ENGINE AND FOUND THAT THE OIL CAP WAS NOT FULLY SEATED (PINCHING THE OIL CAP CHAIN).  THE ENGINE STILL HAD OIL IN IT. THEY SERVICED THE ENGINE AND PERFORMED RUNS AT IDLE AND HIGH POWER WITH NO LEAKS AND NO FURTHER DISCREPANCIES NOTED.
